# SDR DALA2019022521180

- Difficulty date: February 21, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 63,991 hours, 23,753 cycles
- System (JASC): 2570 · Accessory Compartment
- Part: Cover
- Condition: Detached
- Location: R3 Door Sensor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6703 3R DOOR WOULD NOT ARM FOR PUSHBACK.   REATTACHED PROX SENSOR COVER.
